Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :1 Issue : 1 1974      Add To Cart                                                                    Download

ON UNIVERSALLY MAXIMAL IDEALS

Auther : ANWAR T. AL- LAHHAM

Department of Mathematics, University of Kuwait

 

Abstract.

 

The purpose of this paper is to find necessary and sufficient conditions for a semi-group S to possess a universally maximal two-sided (left, right) ideal. The notion of a basic element is introduced in this paper to use It In obtaining these necessary and sufficient conditions.

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55656

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law